# SDR V0XD20150801156

- Difficulty date: August 1, 2015
- Submitted: August 1, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 27,157 hours, 19,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, GROUND CREW FOUND MULTIPLE DENTS & GOUGES TO THE RIGHT FUSELAGE SKIN BETWEEN FS 1031.00 TO 1051.30 & STRINGERS 26R TO 21R, AFT OF THE LOW PRESSURE AIR CONNECTION.  PERFORMED MAJOR REPAIR BY BLENDED SMALL DENTS WITHIN LIMITS.  CUT OUT APPROXIMATELY A 2 INCH BY 2 INCH AREA OF SKIN THAT WENT OUT OF LIMITS AFTER BLENDING.  FABRICATED & INSTALLED DOUBLER IAW REO 670-53-61-1150, DATED 01 AUG 2015.
